- Vitamin Guide
- Health Conditions
- Health Centers
- Diet & Weight Loss
- Herbal Remedies
- Current News
- Food Guide
An overgrowth in the gastrointestinal tract of the usually benign yeast (or fungus) Candida albicans has been suggested as the origin of a complex medical syndrome called chronic candidiasis, or yeast syndrome.1, 2
Purported symptoms of chronic candidiasis are fatigue, allergies, immune system malfunction, depression, chemical sensitivities, and digestive disturbances.3, 4 Conventional medical authorities do acknowledge the existence of a chronic Candida infection that affects the whole body and is sometimes called “chronic disseminated candidiasis.“5 However, this universally accepted disease is both uncommon, and decidedly more narrow in scope, than the so-called Yeast Syndrome—a condition believed by some to be quite common, particularly in people with a history of long-term antibiotic use. The term “chronic candidiasis” as used in this article refers to the as yet unproven Yeast Syndrome.
Symptoms attributed to chronic candidiasis include abdominal pain, constipation, diarrhea, gas, bloating, belching, indigestion, heartburn, recurrent vaginal yeast infections, nasal congestion, sinus problems, bad breath skin rashes, allergies, chemical sensitivities, rectal itching, muscle aches, cold hands and feet, fatigue, depression, irritability, difficulty concentrating, headaches, and dizziness.
Copyright © 2017 Healthnotes, Inc. All rights reserved. www.healthnotes.com
The information presented by Healthnotes is for informational purposes only. It is based on scientific studies (human, animal, or in vitro), clinical experience, or traditional usage as cited in each article. The results reported may not necessarily occur in all individuals. Self-treatment is not recommended for life-threatening conditions that require medical treatment under a doctor's care. For many of the conditions discussed, treatment with prescription or over the counter medication is also available. Consult your doctor, practitioner, and/or pharmacist for any health problem and before using any supplements or before making any changes in prescribed medications. Information expires December 2017.